Need advice

Discussion in 'General Sex Discussion' started by pinkangelbear34, Sep 1, 2007.

  1. pinkangelbear34

    pinkangelbear34 New Member

    Joined:
    May 19, 2007
    Messages:
    8
    Likes Received:
    0
    Gender:
    Female
    Location:
    suffolk
    Hi everyone, i think my boyfriend and i have done something silly and i need advice asap.
    I'm currently on the contraceptive pill that requires me to have a 7day break after my 21days of taking the pills.
    Problem is this morning my boyfriend and i had sex with basically no protection but cos i'm technically on my period (even though i've nearly stopped bleeding) does that mean that i can still get or be pregnant?
    Because tomorrow i've got to take my contraceptive pill course again, and if i have a pregnancy test obviously its going to say i'm pregnant, because of what the pill tells the body that im pregnant, doesnt it?
    if anyone could advise me what to do, in any way i'll be so greatful, and my boyfriend and i feel so silly about getting into this situation as today is our 6month aniversary.

    thanks everyone :ugh
     
  2. p00shy

    p00shy New Member

    Joined:
    Jul 24, 2007
    Messages:
    70
    Likes Received:
    0
    Gender:
    Male
    all i can say is good luck
     
  3. dazed-confused

    dazed-confused New Member

    Joined:
    Aug 7, 2007
    Messages:
    55
    Likes Received:
    0
    Gender:
    Male
    You can get pregnant *anytime*, doesn't matter when in your cycle you are.
     
  4. ~emm~

    ~emm~ New Member

    Joined:
    Apr 3, 2007
    Messages:
    444
    Likes Received:
    2
    Gender:
    Female
    Location:
    wales
    all you can do is wait and hope i think. as dazed said you can get pregnant anytime of the cycle
     
  5. BiBiBaby

    BiBiBaby New Member

    Joined:
    Feb 7, 2004
    Messages:
    658
    Likes Received:
    1
    Gender:
    Female
    If you take your pill properly for the 21 days, usually there is a sugar pill for the next 7, but during those days unprotected sex is no more/less risky than during the 21 days you are on the pill.

    As far as pregnancy tests go, they test levels of certain hormones that increase during pregnancy. The pill does NOT affect these hormones, so you can take a pregnancy test if you are worried and it should give you an accurate positive/negative result. But it will not even be worth it until you miss a period because tests are not accurate until that point (they need time for the hormones to develop)

    Even when you are on the pill, using a condom back up is a VERY GOOD idea. But if you take your pill properly everyday you should be just fine
     
  6. emerlyj

    emerlyj New Member

    Joined:
    Jan 16, 2007
    Messages:
    551
    Likes Received:
    6
    Gender:
    Female
    Location:
    Wales
    In the 7 day break from the pill you are still protected by it so i don't see that there will be a problem of pregnancy, although obviously even on the pill there is a small chance of getting pregnant and it depends on if you have been taking the pill properly.
    But, if you are concerned then take a pregnancy test or go to see your GP and they should be able to advise you.
     
  7. pinkangelbear34

    pinkangelbear34 New Member

    Joined:
    May 19, 2007
    Messages:
    8
    Likes Received:
    0
    Gender:
    Female
    Location:
    suffolk
    Oh right, thanks everyone, i'll have to wait and see what happens, i'm so nervous but thanks for all your comments, i'll try and keep you all updated, and anymore comments would be noted. oh and if its any help i'm taking Cilest contraceptive pills. But i dont know whether to go back to my doctor and change them because they dont actually stop the bleeding before my 7day break.
     
  8. emerlyj

    emerlyj New Member

    Joined:
    Jan 16, 2007
    Messages:
    551
    Likes Received:
    6
    Gender:
    Female
    Location:
    Wales
    I was on celeste and had what sounds like the same problem, i started bleeding a few days before the end of the packet. If you aren't taking the pill properly ( not at the same time each day) this can happen but if you are taking them correctly go to your doctor. Mine changed me to Yasmin and i have been fine ever since.